Arkiv for Matematik, 1979

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (23 articles)

Volume 17, Issue 1

[1] The trace of potentials on general sets

Alf Jonsson Inst. f. matematik och statistik, Umeå Universitet

TBD mathscidoc:1701.332492

Arkiv for Matematik, 17, (1), 1-18, 1977.5
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Removable sets of analytic functions satisfying a Lipschitz condition

Nguyen Xuan Uy Department of Mathematics, State Univ. of New York at Albany

TBD mathscidoc:1701.332493

Arkiv for Matematik, 17, (1), 19-27, 1977.9
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mathematical aspects of 't Hooft's eigenvalue problem in two-dimensional quantum chromodynamics

Stefan Hildebrandt Mathematisches Institut der Universität Bonn, Wegelerstraße 10, Bonn

TBD mathscidoc:1701.332494

Arkiv for Matematik, 17, (1), 29-38, 1977.12
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 54 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A generalisation of Widman's theorem on comparison domains for harmonic measures

P. J. Rippon Department of Pure Mathematics, University of Sheffield

TBD mathscidoc:1701.332495

Arkiv for Matematik, 17, (1), 39-50, 1978.2
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 67 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Multidimensional extensions of the Grothendieck inequality and applications

Ron C. Blei Department of Mathematics, The University of Connecticut

TBD mathscidoc:1701.332496

Arkiv for Matematik, 17, (1), 51-68, 1979.12
[ Download ] [ 2017-01-08 20:35:04 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the multiplier theorem for Fourier transforms of measures with compact support

Paul Malliavin 10 Rue Saint Louis en l'Isle, Paris, France

TBD mathscidoc:1701.332497

Arkiv for Matematik, 17, (1), 69-81, 1977.8
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On a class of linear partial differential equations whose formal solutions always converge

Masaki Kashiwara Research Institute for Math. Sci, Kyoto University Takahiro Kawai Research Institute for Math. Sci, Kyoto University Johannes Sjöstrand Department de Math., Univ. de Paris-Sud

TBD mathscidoc:1701.332498

Arkiv for Matematik, 17, (1), 83-91, 1978.3
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 114 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Solvability and alternative theorems for a class of non-linear functional equations in Banach spaces

Jens Frehse Institut für Angewandte Mathematik der Universität, Bonn/W., Germany

TBD mathscidoc:1701.332499

Arkiv for Matematik, 17, (1), 93-105, 1977.10
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The oblique derivative problem II

Bengt Winzell Department of Mathematics, Linköping University

TBD mathscidoc:1701.332500

Arkiv for Matematik, 17, (1), 107-122, 1978.3
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Extension de fonctions analytiques avec estimation

Eric Amar Université de Paris-Sud, Bat. 425, Orsay, France

TBD mathscidoc:1701.332501

Arkiv for Matematik, 17, (1), 123-138, 1978.6
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Jacobi functions: The addition formula and the positivity of the dual convolution structure

Mogens Flensted-Jensen Matematisk Institut, Universitetsparken 5, Copenhagen, Denmark Tom H. Koornwinder Mathematisch Centrum, 2e Boerhaavestraat 49, Amsterdam, The Netherlands

TBD mathscidoc:1701.332502

Arkiv for Matematik, 17, (1), 139-151, 1978.7
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A minimum modulus theorem and applications to ultradifferential operators

Ioana Cioranescu Institutul Naţional pentru Creaţie Stiinţificą şi Tehnicą, Bd-ul Pącii 220, Bucureşti, Romania László Zsidó Institutul Naţional pentru Creaţie Stiinţificą şi Tehnicą, Bd-ul Pącii 220, Bucureşti, Romania

TBD mathscidoc:1701.332503

Arkiv for Matematik, 17, (1), 153-166, 1978.5
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Primes in short intervals

Henryk Iwaniec Mathematical Institute, The Polish Academy of Sciences Matti Jutila Department of Mathematics, University of Turku

TBD mathscidoc:1701.332504

Arkiv for Matematik, 17, (1), 167-176, 1979.12
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Sur le problème de la dérivée oblique II

Kazuaki Taira Institut de Mathématiques, Université de Tsukuba

TBD mathscidoc:1701.332505

Arkiv for Matematik, 17, (1), 177-191, 1978.7
[ Download ] [ 2017-01-08 20:35:05 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Iteration of spreading models

B. Beauzamy Centre de Mathématique de l'Ecole Polytechnique Plateau de Palaiseau, Palaiseau, France B. Maurey Centre de Mathématique de l'Ecole Polytechnique Plateau de Palaiseau, Palaiseau, France

TBD mathscidoc:1701.332506

Arkiv for Matematik, 17, (1), 193-198, 1978.4
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] On a theorem of Paley and the Littlewood conjecture

J. Fournier Department of Mathematics, University of British Columbia

TBD mathscidoc:1701.332507

Arkiv for Matematik, 17, (1), 199-216, 1978.7
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Gaussian measures and polar sets in locally convex spaces

S. Dineen Department of Mathematics, University College Ph. Noverraz UER Sciences Mathématiques, Université de Nancy I

TBD mathscidoc:1701.332508

Arkiv for Matematik, 17, (1), 217-223, 1978.6
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Multipliers in$H$^{$p$}($R$^{$n$}), 0<$p$<∞

J. C. Peral Department of Mathematics, Princeton University A. Torchinsky Department of Mathematics, Princeton University

TBD mathscidoc:1701.332509

Arkiv for Matematik, 17, (1), 225-235, 1978.12
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Approximation d'un système de champs de vecteurs et applications à l'hypoellipticité

B. Helffer Plateau de Palaiseau, Centre de Mathématiques de l'Ecole Polytechnique J. F. Nourrigat Département de Mathématiques et Informatique, BP 25A, Rennes Cedex, France

TBD mathscidoc:1701.332510

Arkiv for Matematik, 17, (1), 237-254, 1978.12
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Bases and biorthogonal systems in the spaces$C$and$L$^{1}

S. J. Szarek Mathematical Institute of Polish Academy of Sciences, P. O. Box 137, ul. Śniadeckich 8, Warszawa, Poland

TBD mathscidoc:1701.332511

Arkiv for Matematik, 17, (1), 255-271, 1979.2
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Computing 2-summing norm with few vectors

Nicole Tomczak-Jaegermann Department of Mathematics, Warsaw University

TBD mathscidoc:1701.332512

Arkiv for Matematik, 17, (1), 273-277, 1979.4
[ Download ] [ 2017-01-08 20:35:06 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] A general high indices theorem with an application to a conjecture by Rényi

Bo Johansson Department of Mathematics, University of Göteborg and Chalmers University of Technology Fack

TBD mathscidoc:1701.332513

Arkiv for Matematik, 17, (1), 279-296, 1978.12
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 93 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] On the asymptotic distribution of the eigenvalues of pseudodifferential operators in$R$^{$n$}

Lars Hörmander Lunds Universitet Mat. Inst., Fack 725, Lund, Sweden

TBD mathscidoc:1701.332514

Arkiv for Matematik, 17, (1), 297-313, 1979.4
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved